Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Have Hiv Can I Take Zofran

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...years passed, women have emerged asanother group hard hit by the AIDS epidemic. Even though more men than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means that about one infour Americans living with HIV are women. HIV has also become the thirdmost-deadly...
Ask the Experts

UNABLE TO TAKE MEDS

I have not been able to take meds for two plus years now. I have gastropereses and even with zofran I throw up after an hour of taking them...I have a port due to many hospitalizations for dehydration and not being able to eat and acute vomiting .....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...In select cases such as yours we have given HIV meds through a feeding gastostomy tube where meds are crushed and put through a catheter that goes directly into stomach. KH Read more »

Follow-Up on Nasea

Dr. Henry,Thank you for your answer concerning the nasea. My doctor did give me Zofran for the day time. I still have the promethazine gel for the evenings. I still suffer from the nasea, but it is controlable at this point.When I did see her my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Hopefully the nausea will diminish over time (course is highly variable) or else perhaps an alterative HIV regimen could be considered (if available) after a while. KH Read more »

Switching Medication

I've been on Atripla since 3/25/2008. I throw up in the morning around the same time about 4-5 times a week. But the medication has done and is doing it's job! I'M UNDECTABLE! WHOOHOO! But, the vomiting and nausea are becoming a bit much. Should I...
Nelson Vergel, B.S.Ch.E., M.B.A.

Response from Nelson Vergel, B.S.Ch.E., M.B.A.

Program for Wellness Restoration
...may help you. Talk to your doctor about these other options.In the mean while, I would talk to your doctor about prescribing Zofran, a great drug for nausea. Also, drink ginger tea when you wake up since it has been shown to help diminish nausea... Read more »

Medication effect on HIV testing

Could Hydrocodone (Vicodin), Mirtazapine, Zofran or Risperdal affect the sensitivity/accuracy of an HIV antibody or viral load test?Thank you.
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
Not to my knowledge, no. Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

I am sooo sad today

Posted by Mix, 10 Replies
I knew that one day I would have to start the meds but I never thought it would be so soon. Went for my lab results today and my doctor dropped the bombshell. My CD4 count has dropped drastically (from 380 to 219 ) and i have to start my meds A.S.P.... Read more »

caution to worried wells

Posted by Anonymous, 2 Replies
...three months ago, my wife began to have symptoms very similar to those of ars night sweats, fever, swollen glands, red patchy hives, liver dysfunction, joint pain, and severely itchy skin, she was tested for every infectious disease and... Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »

HIV/AIDS Blogging/Blogs

Posted by DaveyBoy, 2 Replies
...Blog is online (web based) journal or small blurbs people can read or comment. My HIV/AIDS blog is on http://hiv-aids.blog-city.com Other POZ blogz on http://www.HIVforum.com/blogs/ Read more »